Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2007, Volume 7, Issue 4, Pages 49–73 (Mi vngu272)  

Asymptotic expansion of a difference solution in the neighborhood of strong discontinuity

O. A. Kovyrkina, V. V. Ostapenko

M. A. Lavrent'ev Institute of Hydrodynamics, Novosibirsk

Abstract: The method of construction an asymptotic expansion of a difference solution in the neighborhood of strong discontinuity is proposed. The method is based on the concept of the determining coefficient of an asymptotic expansion, which is used to construct a nonclassical differential approximations of difference scheme. The method is described by using general form of explicit two-level in time linear difference scheme approximating the linear transport equation. Asymptotic expansions of the difference solution are constructed for the scheme with the artificial viscosity for different values of viscosity coefficient. It is shown that the structure of the difference solution at the strong discontinuity is adequate accuracy described by the constructed expantions.

Keywords: hyperbolic systems, discontinuous solutions, finite-difference schemes, differential approximations, asymptotic expansions.

Full text: PDF file (555 kB)
References: PDF file   HTML file
UDC: 519.63
Received: 02.12.2006

Citation: O. A. Kovyrkina, V. V. Ostapenko, “Asymptotic expansion of a difference solution in the neighborhood of strong discontinuity”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:4 (2007), 49–73

Citation in format AMSBIB
\Bibitem{KovOst07}
\by O.~A.~Kovyrkina, V.~V.~Ostapenko
\paper Asymptotic expansion of a difference solution in the neighborhood of strong discontinuity
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2007
\vol 7
\issue 4
\pages 49--73
\mathnet{http://mi.mathnet.ru/vngu272}


Linking options:
  • http://mi.mathnet.ru/eng/vngu272
  • http://mi.mathnet.ru/eng/vngu/v7/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:155
    Full text:46
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021